Aa
A
A
A
Close
Ask a Pharmacist Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Wellbutrin XL Side Effect?

Is chronic sore throat and sinus inflammation a possible side effect of Wellbutrin XL 150?  My doctor has been unable to clear up this problem with antibiotics, allergy medications, decongestants, expectorants, etc and the problem started within a few days of me started WB appx 6 weeks ago.  Maybe it's a coincidence, but if not are these side effects transient?  Thanks!
2 Responses
669824 tn?1225842912
MEDICAL PROFESSIONAL
Oral ulceration is a rare side effect that can occur while taking Wellbutrin, however, sinus inflammation is not.
Avatar universal
Wellbutrin can cause something called "dry mouth" that is a side-effect of many anti-depressants. This could lead to your throat being sore because your mouth is uncomfortable also. If so, this side effect is more likely to happen when you start  the medication and will likely go away if you stick with it.
Anti-depressants are frustrating because you get the side effects RIGHT AWAY and the good effects only after 6-8 weeks. I suggest you give it some more time before stopping.
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.